MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX NEPHROURETERAL STENT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION PERCUFLEX NEPHROURETERAL STENT; STENT, URETERAL
Model Number 35095
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the catheter was leaking/broken and was removed using loop snare.A percuflex nephroureteral stent was selected for use and was placed in the upper renal collecting system.During the procedure, the initial nephrostogram revealed leaking/broken catheter.The catheter fragments with foreign body was successfully removed using loop snare.No further patient complications were reported.

Brand Name
PERCUFLEX NEPHROURETERAL STENT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12125094
Report Number2134265-2021-08283
Device Sequence Number4764133
Product Code FAD
UDI-Device Identifier08714729114116
UDI-Public08714729114116
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2024
Device Model Number35095
Device Catalogue Number35095
Device Lot Number0026934170
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR